WoRMS taxon details

Pseudoliotina discoidea (Reeve, 1843)

720457  (urn:lsid:marinespecies.org:taxname:720457)

accepted
Species
marine, brackish, fresh, terrestrial
(of Delphinula discoidea Reeve, 1843) Reeve L.A. (1843). Monograph of the genus <i>Delphinula</i>. In: Conchologia Iconica, vol. 1, pl. 1-5 and unpaginated text. L. Reeve & Co., London. [stated date: pl. 1-2, June 1843; pl. 3, July 1843; pl. 4-5, october 1843]. , available online at http://biodiversitylibrary.org/page/11119439
page(s): pl. 4, species no. 15 [details]   
Type locality contained in Philippines  
type locality contained in Philippines [from synonym] [view taxon] [details]
MolluscaBase (2019). MolluscaBase. Pseudoliotina discoidea (Reeve, 1843). Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=720457 on 2019-12-10
Date
action
by
2013-03-03 23:16:53Z
created
2019-01-19 23:15:07Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Circumstella biconcava Feng, 1996) Feng W.-M. [Weimin]. (1996). Microgastropods from Nansha sea area, China. In: <i>Studies on marine fauna and flora and biogeography of the Nansha Islands and neighbouring waters II</i>: 85-205.
page(s): 94 [Chinese text], 156 [English text], pl. 4 figs 6-7 [details]   

original description  (of Delphinula discoidea Reeve, 1843) Reeve L.A. (1843). Monograph of the genus <i>Delphinula</i>. In: Conchologia Iconica, vol. 1, pl. 1-5 and unpaginated text. L. Reeve & Co., London. [stated date: pl. 1-2, June 1843; pl. 3, July 1843; pl. 4-5, october 1843]. , available online at http://biodiversitylibrary.org/page/11119439
page(s): pl. 4, species no. 15 [details]   

basis of record Huang S.-I [Shih-I], Lin M.-H. [Ming-Hui] & Chen C.-L. [Ching-Lin]. (2019). Notes on Liotiidae in Taiwan (Mollusca: Gastropoda). <em>Bulletin of Malacology, Taiwan.</em> 42: 1-34.
page(s): 21, pl. 9 fig. 3 [details]   

identification resource McLean J.H. (2008). Liotiidae. Pp. 262-263, in: G.T. Poppe (ed.), <i>Philippine marine mollusks</i>, volume 1. Hackenheim: ConchBooks.  [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality